# SDR ASAA2025020556003

- Difficulty date: February 5, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 59,270 hours, 21,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501188
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT R/H TRANSITION IS PUNCTURED AND HAS SPOTS OF CORROSION STA 500A TO 500D. GROUNDED - YES. FOUND TO BE 100% MAT LOSS. REMOVED AND REPLACED DAMAGED SECTION OF TRANSITIONSTA 500A TO 500D IAW B737-800 SRM 51-40-02-0G-0 AND 53-00-53-2R-6W= 2 O= .040 R= 0 L= 4 D= .040.
